Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

High fever after having antibiotics for throat infection. Took antihistamine syrup. Frequent vomiting after anti inflamatory medicine. How to cure?

Hi my daughter just finished a 7 days of antibiotics treatment cause she had a throat infection then after few days she finished the treatment her fever got back stronger than before followed by some rashes on her hands and feet the doctor gave her an antihistamine syrup for that which worked perfectly but the fever was still there so he said she needs a stronger antibiotic treatment cause now she is vominting every 10 minutes for two days with a very bad direah she got two shots of antibiotics and two shots of anti inflamatory medicine for her vomiting but she is still vomiting every few minutes even if theres nothing in her stomach so its just dry vomiting which is really painfull im really helpless to stop her vominting what can i do?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
She needs hospitalization as soon as possible, asshe is frequently having vomiting and diarrhoea. She needs iv fluid to maintain rehydration. With good supportive are in hospital she will come out from vomiting and fever. The diarrhoeal episode can also be due to the antibiotics as some of the antibiotics are prone to cause diarrhoea.
Please don't get panic. Take her to nearby hospital and follow the instruction.
All the best.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor